# SDR CA150123002

- Difficulty date: January 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,805 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909A
- Condition: Failed
- Location: Le Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) SLAT FAIL ON APPROACH GO AROUND TO RECONFIGURE ,CREW REQUESTED EMERGENCY VEHICLES TO MEET ON LANDING. LANDED WITHOUT INCIDENT.  RESOLUTION FOUND LTH SLAT NR 4 ACTUATOR AT FAULT , ACTUATOR REPLACED AS PER AMM 27-81-01-400 , SLAT MECHANICAL RIGGING C/OUT PER 27-80-00-820-801 AND ELECTRICAL RIGGING C/OUT PER 27-80-00-820-802 , OPS CHECK C/OUT PER 27-80-00-710-801 , SERVICEABLE .
